# SDR HNAA2025060300373

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 46,325 hours, 43,369 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 852701
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, A/C HAD LG AIR/GND FAIL MSG ON EICAS. LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF    FACT  03JUN25  06:49  MDT   FOUND WOW PROX SWITCH CMC MESSAGES FOR NLG AND RH AND LH MLG.R&R'D NLG WOW PROX SWITCH IRT AMM 32-63-02. R&R'D RH AND LH WOW #2 PROX SWITCHES IRT AMM 32-63-01. ADJUSTED MLG PROX SWITCHES IRT AMM 32-63-05. OPS CHECK GOOD IRT AMM 32-30-00.
